# SDR SWAA2025052774646

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8839Q
- Make and model: Boeing 737-8
- Aircraft serial: 67489
- Aircraft time: 7,795 hours, 4,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOOSE.  SECURED LOOSE HARDWARE ON L1 DOOR SLIDE IAW AMM 25-66-01.
